Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 317423, 17 pages
http://dx.doi.org/10.5402/2011/317423
Research Article

On Paranormed Ideal Convergent Generalized Difference Strongly Summable Sequence Spaces Defined over n-Normed Spaces

Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh, Itanagar 791 112, Arunachal Pradesh, India

Received 25 January 2011; Accepted 3 April 2011

Academic Editor: G. Ólafsson

Copyright © 2011 Bipan Hazarika. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new class of ideal convergent (shortly I-convergent) sequence spaces using an Orlicz function and difference operator of order 𝑠 1 defined over the n-normed spaces. We investigate these spaces for some linear topological structures. These investigations will enhance the acceptability of the notion of n-norm by giving a way to construct different sequence spaces with elements in n-normed spaces. We also give some relations related to these sequence spaces.